# SDR ASAA0852872

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 4,539 hours, 1,356 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Malfunctioned
- Location: Filter
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL FILTER DELTA P INDICATOR EXTENDED.  RESET APU OIL FILTER DELTA P INDICATOR.  NO CONTAMINATION ON FILTER OR MAGNETIC DRAIN PLUG.  NO LEAKS.  OP CHECKS GOOD ON RESET.
